Best Approximation in Linear Spaces Endowed with Subinner Product
Mathematica balkanica, Tome 5 (1991) no. 4, p. 271
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1991_5_4_a0,
author = {Sever S. Dragomir},
title = {Best {Approximation} in {Linear} {Spaces} {Endowed} with {Subinner} {Product}},
journal = {Mathematica balkanica},
pages = {271},
year = {1991},
volume = {5},
number = {4},
url = {http://geodesic.mathdoc.fr/item/MABA_1991_5_4_a0/}
}
Sever S. Dragomir. Best Approximation in Linear Spaces Endowed with Subinner Product. Mathematica balkanica, Tome 5 (1991) no. 4, p. 271. http://geodesic.mathdoc.fr/item/MABA_1991_5_4_a0/